Flash Flood, McCulloch
- When
- March 26, 7:36 AM CST to 9:36 AM CST
- Where
- McCulloch County, Brady
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.130, -99.330
Flooding reported on Bridge Street in Brady.
S. tapped into a stream of Pacific moisture.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SJT wrote it up.
A deep trough approaching from the southwest U.S. tapped into a stream of Pacific moisture. Also, a jet streak helped to produce thunderstorms with heavy rainfall across the Heartland.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Mar 26, 6:15 AM CST, 1 hour 21 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 715 AM CDT MON MAR 26 2007 .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THIS MORNING. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE TAF SITES THROUGH THE AFTERNOON HOURS. CEILINGS ARE EXPECTED TO REMAIN IN THE MVFR RANGE WITH INTERMITTENT DIPS INTO IFR WITH THUNDERSTORMS AS THEY MOVE ACROSS. CONDITIONS SHOULD SLOWLY IMPROVE FROM WEST TO EAST DURING THE AFTERNOON HOURS...AND THEN THROUGH THE OVERNIGHT WITH CEILINGS SLOWLY RISING ABOVE MVFR BY TOMORROW MORNING. HAVE NOT INSERTED FOG AT ANY OF THE SITES...BUT THERE MAY BE SOME TOMORROW MORNING FOR KSJT OR KSOA IF THEY ARE ABLE TO CLEAR OUT OVERNIGHT. WINDS WILL REMAIN SOUTH TO SOUTH/SOUTHEAST DURING THE NEXT 24 HOURS. 20 && .PREV DISCUSSION... /ISSUED 405 AM CDT MON MAR 26 2007/ SHORT TERM... BUSY MORNING AS LARGE MESOSCALE CONVECTIVE SYSTEM CONTINUES TO MOVE ACROSS THE FORECAST AREA. HEAVY RAINFALL CONTINUES TO BE THE MAIN THREAT WITH THESE STORMS. ALSO COULD SEE SOME STRONG WINDS WITH THE BOWING LINE SEGMENT IN FAR SOUTHERN COUNTIES. MAIN UPPER LOW RESPONSIBLE FOR THE STORMS IS STILL CHURNING OUT TO THE SOUTHWEST OF BIG BEND...HEADING SLOWLY EASTWARD. WILL KEEP HIGH PRECIP CHANCES AND FLASH FLOOD WATCH GOING TODAY AS UPPER LOW CONTINUES TO TRACK ACROSS THE AREA. EXPECT TO SEE THE MCS DECREASE IN INTENSITY LATER THIS MORNING AS IT MOVES OFF TO THE EAST...BUT MORE RAIN IS POSSIBLE LATER TODAY. FLASH FLOOD WATCH SET TO EXPIRE AT 6 PM...WILL KEEP IT GOING AND LET THE NEXT SHIFT EXTEND IF NECESSARY BASED ON RADAR TRENDS. PRECIP SHOULD END LATE TONIGHT AS UPPER LOW MOVES OFF INTO NORTHEAST TEXAS. LONG TERM... WARMER TEMPERATURES EXPECTED ON TUESDAY WITH PRECIP ENDED. MAY SEE SOME FOG AT NIGHT AFTER THE RAIN. NEXT UPPER TROUGH COMING RIGHT ON THE HEELS OF THIS ONE...MOVING INTO THE CENTRAL PLAINS STARTING LATE WEDNESDAY THROUGH THURSDAY... BRINGING A PACIFIC COLD FRONT ACROSS WEST CENTRAL TEXAS. HAVE BUMPED PRECIP CHANCES UP MAINLY ACROSS EASTERN COUNITES. DRY AT THIS POINT FOR THE WEEKEND...BUT COULD BE A BIT BREEZY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 59 79 59 / 90 50 10 10 SAN ANGELO 68 55 82 59 / 90 40 10 10 JUNCTION 72 57 85 57 / 100 50 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR BROWN-COKE- COLEMAN-CONCHO-CROCKETT-IRION-KIMBLE-MASON-MCCULLOCH-MENARD- RUNNELS-SAN SABA-SCHLEICHER-STERLING-SUTTON-TOM GREEN. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 534 AM CDT MON MAR 26 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 534 AM CDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ALONG AND SOUTH OF A BROWNWOOD TO CHRISTOVAL TO OZONA LINE. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS SOUTH OF INTERSTATE 20 THROUGH THIS AFTERNOON. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS WEST CENTRAL TEXAS TODAY...BRINGING THUNDERSTORMS TO MUCH OF WEST CENTRAL TEXAS. HEAVY RAINFALL WILL BE POSSIBLE...WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES POSSIBLE TO THE SOUTH OF INTERSTATE 20. WITH THE GROUND ALREADY SATURATED...ADDITIONAL RAIN COULD LEAD TO FLOODING OF ROADS...CREEKS AND LOW WATER CROSSINGS. AS THE AIRMASS REMAINS UNSTABLE...A FEW THUNDERSTORMS COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AND HAIL POSSIBLE. THUNDERSTORMS WILL CONTINUE INTO TONIGHT...BUT SHOULD EXIT THE AREA BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANOTHER UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS WEST CENTRAL TEXAS ON WEDNESDAY AND THURSDAY...BRINGING ANOTHER POSSIBILITY OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 313 AM CDT MON MAR 26 2007 TXZ066-072-073-077-168-260915- RUNNELS TX-TOM GREEN TX-CONCHO TX-SCHLEICHER TX-MENARD TX- 313 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT FOR RUNNELS...TOM GREEN...CONCHO...SCHLEICHER AND MENARD COUNTIES... AT 312 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4 MILES WEST OF VANCOURT TO 19 MILES SOUTH OF VANCOURT...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF SAN ANGELO TO 25 MILES NORTHWEST OF MENARD...MOVING NORTHEAST AT 35 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... VANCOURT BY 315 AM CDT VICK BY 320 AM CDT MENARD AND EOLA BY 325 AM CDT LIVE OAK BY 330 AM CDT EDEN BY 335 AM CDT PAINT ROCK BY 345 AM CDT VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CDT MON MAR 26 2007 TXZ078-261000- SUTTON TX- 357 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT FOR SUTTON COUNTY... AT 356 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 25 MILES SOUTH OF SONORA...MOVING NORTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 405 AM CDT SONORA BY 415 AM THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 430 AM CDT VERY HEAVY RAINFALL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 508 AM CDT MON MAR 26 2007 TXZ168>170-261115- MENARD TX-MASON TX-KIMBLE TX- 508 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT FOR MENARD... MASON AND KIMBLE COUNTIES... AT 506 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF ROOSEVELT...OR ABOUT 18 MILES WEST OF JUNCTION...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CLEO BY 525 AM CDT JUNCTION BY 535 AM CDT THE INTERSECTION OF RANCH ROAD 385 AND RANCH ROAD 1871 BY 550 AM CDT THE INTERSECTION OF US-377 AND RANCH ROAD 385 AND LONDON BY 600 AM CDT VERY HEAVY RAINFALL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS...ALONG WITH ADDITIONAL LOCAL FLOODING OF OTHER LOW LYING SPOTS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The San Angelo radar (KSJT), 114 km away, was scanning. The volume nearest the first event began at 13:33 UTC.
3 flash flood. Local standard time, as filed.
Flooding reported on Bridge Street in Brady.
Texas Department of Transportation reported flooding along Farm to Market Road 504 from Highway 283 to Farm to Market Road 503.
Texas Department of Transportation reported flooding along Farm to Market Road 1028 from Highway 377 to Farm to Market Road 503.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 15323, 15324, 15325.